Please use this identifier to cite or link to this item:
Title: On some categorical-algebraic conditions in S-protomodular categories
Authors: Martins-Ferreira, Nelson 
Montoli, Andrea 
Sobral, Manuela 
Keywords: Mathematics - Category Theory
Issue Date: 2017
Publisher: Logical Methods in Computer Science e. V.
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Logical Methods in Computer Science
Volume: 13
Issue: 3
Abstract: In the context of protomodular categories, several additional conditions have been considered in order to obtain a closer group-like behavior. Among them are locally algebraic cartesian closedness and algebraic coherence. The recent notion of S-protomodular category, whose main examples are the category of monoids and, more generally, categories of monoids with operations and Joónsson-Tarski varieties, raises a similar question: how to get a description of S-protomodular categories with a strong monoid-like behavior. In this paper we consider relative versions of the conditions mentioned above, in order to exhibit the parallelism with the "absolute" protomodular context and to obtain a hierarchy among S-protomodular categories.
DOI: 10.23638/LMCS-13(3:18)2017
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Schreier lacc revised.pdf116.23 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Nov 28, 2022


checked on Nov 28, 2022

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.